Web of Science: 11 citas, Scopus: 11 citas, Google Scholar: citas
The Hopf bifurcation in the Shimizu-Morioka system
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Pessoa, Claudio (Universidade Estadual Paulista. Departamento de Matemática)

Fecha: 2015
Resumen: We study the local Hopf bifurcations of codimension one and two which occur in the Shimizu-Morioka system. This system is a simplified model proposed for studying the dynamics of the well known Lorenz system for large Rayleigh numbers. We present an analytic study and their bifurcation diagrams of these kinds of Hopf bifurcation, showing the qualitative changes in the dynamics of its solutions for different values of the parameters.
Nota: Agraïments: The second author was partially supported by Program CAPES/DGU Process 8333/13-0 and by FAPESP Project 2011/13152-8
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Derechos: Tots els drets reservats.
Lengua: Anglès
Documento: article ; recerca ; acceptedVersion
Materia: Bifurcation diagram ; Hopf bifurcation ; Limit cycles
Publicado en: Nonlinear Dynamics, Vol. 79 (2015) , p. 2197-2205, ISSN 1573-269X

DOI: 10.1007/s11071-014-1805-3


Postprint
12 p, 312.6 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-01-12, última modificación el 2020-08-16



   Favorit i Compartir